# SDR UALA2010100103634

- Difficulty date: September 30, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 71,439 hours, 20,633 cycles
- Engine: Pwa PW2040
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 332148013
- Part serial: 9180988
- Condition: Leaking
- Location: Nr 6 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD LEAK FOUND ON ARRIVAL, FOUND NR6 SPOILER LEAKING STEADY STREAM WHEN IN THE DOWN POSITION.  R & R NR6 SPOILER ACTUATOR AND ALL OPERATIONS NORMAL AND ADJUSTMENTS COMPLETED.
